# SDR FDEA201804100958

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,597 hours, 19,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Unknown
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PRESS TO TEST FAILED.   PERFORMED OPERATIONAL CHECK OF L1 DOOR SLIDE REMOTE PRESS TO TEST SWITCH IAW MM 25-61-04-5-0. OPS CHECKED GOOD.
